# SDR GTIA2015073001608

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 483 hours, 211 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Seal
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER`S OXYGEN MASK HARNESS SEAL MISSING.  R & R THE OXYGEN MASK IAW AMM 35-12-41.  OPS AND LEAK CHECKED GOOD.
